Alert archive / South Carolina / Lake Wind Advisories in 2017
Lake Wind Advisory 2, NWS Columbia, SC
NWS Columbia, SC issued this lake wind advisory at Jan 22, 2017, 3:26 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Jan 22, 2017, 1:00 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2017, 3:26 AM EST (08:26 UTC)
- In effect from
- Jan 22, 2017, 1:00 PM EST
- Expired
- Jan 23, 2017, 10:12 PM EST
- In force
- 33 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -314 m²/s²
- 0-3 km storm-relative helicity
- -121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
287 WWUS72 KCAE 220826 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 326 AM EST SUN JAN 22 2017 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 230845- /O.NEW.KCAE.LW.Y.0002.170122T1800Z-170124T0000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE, COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, MANNING, SUMMERTON, BAMBERG, AND DENMARK 326 AM EST SUN JAN 22 2017 ...LAKE WIND ADVISORY IN EFFECT THIS AFTERNOON AND MONDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND ADVISORY, WHICH IS IN EFFECT THIS AFTERNOON AND MONDAY. * TIMING...THIS AFTERNOON AND MONDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND TONIGHT... AND SOUTHWEST TO WEST 15 TO 25 KNOTS MONDAY. * IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
6 follow-up statements
749 WWUS72 KCAE 220831 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 331 AM EST SUN JAN 22 2017 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 230915- /O.CON.KCAE.LW.Y.0002.170122T1800Z-170124T0000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE, COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, MANNING, SUMMERTON, BAMBERG, AND DENMARK 331 AM EST SUN JAN 22 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST MONDAY... * TIMING...THIS AFTERNOON THROUGH MONDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND TONIGHT... AND SOUTHWEST TO WEST 15 TO 25 KNOTS MONDAY. * IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
762 WWUS72 KCAE 221902 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 202 PM EST SUN JAN 22 2017 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 230600- /O.CON.KCAE.LW.Y.0002.000000T0000Z-170124T0000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE, COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, MANNING, SUMMERTON, BAMBERG, AND DENMARK 202 PM EST SUN JAN 22 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... * TIMING...THIS AFTERNOON THROUGH MONDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND TONIGHT... AND SOUTHWEST TO WEST 15 TO 25 KNOTS MONDAY. * IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
565 WWUS72 KCAE 230239 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 939 PM EST SUN JAN 22 2017 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 231200- /O.CON.KCAE.LW.Y.0002.000000T0000Z-170124T0000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE, COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, MANNING, SUMMERTON, BAMBERG, AND DENMARK 939 PM EST SUN JAN 22 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... * TIMING...TONIGHT THROUGH MONDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT... AND SOUTHWEST TO WEST 15 TO 25 KNOTS MONDAY. * IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
805 WWUS72 KCAE 230737 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 237 AM EST MON JAN 23 2017 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 232215- /O.EXT.KCAE.LW.Y.0002.000000T0000Z-170124T0900Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE, COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, MANNING, SUMMERTON, BAMBERG, AND DENMARK 237 AM EST MON JAN 23 2017 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * TIMING...THROUGH 400 AM TUESDAY. * WINDS...SOUTHWEST TO WEST 15 TO 25 KNOTS TODAY...AND WEST TO NORTHWEST 15 TO 25 KNOTS TONIGHT. * IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
777 WWUS72 KCAE 240032 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 732 PM EST MON JAN 23 2017 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 240845- /O.CON.KCAE.LW.Y.0002.000000T0000Z-170124T0900Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE, COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, MANNING, SUMMERTON, BAMBERG, AND DENMARK 732 PM EST MON JAN 23 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * TIMING...THROUGH 400 AM TUESDAY. * WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS. * IMPACTS...HAZARDOUS CONDITIONS WILL OCCUR ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
690 WWUS72 KCAE 240312 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 1012 PM EST MON JAN 23 2017 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 240415- /O.CAN.KCAE.LW.Y.0002.000000T0000Z-170124T0900Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF LINCOLNTON, THOMSON, MARTINEZ, EVANS, HEPHZIBAH, WAYNESBORO, LANCASTER, ELGIN, LANCASTER MILL, CHERAW, PAGELAND, MCCORMICK, NEWBERRY, WINNSBORO, WINNSBORO MILLS, CAMDEN, LUGOFF, EDGEFIELD, JOHNSTON, SALUDA, RIDGE SPRING, SEVEN OAKS, WEST COLUMBIA, CAYCE, LEXINGTON, RED BANK, OAK GROVE, COLUMBIA, BISHOPVILLE, AIKEN, NORTH AUGUSTA, SUMTER, BARNWELL, WILLISTON, BLACKVILLE, ORANGEBURG, BROOKDALE, ST. MATTHEWS, MANNING, SUMMERTON, BAMBERG, AND DENMARK 1012 PM EST MON JAN 23 2017 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE LAKE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Jan 22, 2:06 AM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Jan 22, 2:06 AM EST, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Columbia SC 206 AM EST Sun Jan 22 2017 .SYNOPSIS... A warm front will extend through the forecast area today ahead of strong low pressure. The low will be near the area tonight. Severe thunderstorms are possible today and this evening. The low will begin to lift north of the region Monday. Dry ridging will move into the area Tuesday. && .NEAR TERM /THROUGH TONIGHT/... There will be a threat of severe thunderstorms through this evening. A warm front will extend through the forecast area ahead of strong low pressure today. Satellite and radar trends support numerous showers and thunderstorms early this morning mainly associated with a mid-level shortwave trough. Shear will be high with h85 wind near 50 knots. Observation trends support increasing instability associated with the low-level southerly flow. The instability will likely remain weak this morning as depicted by the NAM and GFS but because of the very strong shear severe thunderstorms including tornadoes are possible. The threat should be greater in the southeast section closer to the more unstable air. The high-resolution models support a lull in shower and thunderstorm coverage as this lead mid-level feature lifts northeast of the area later this morning. There will likely be increased coverage late this afternoon into the evening just ahead of the upper low. The NAM and GFS are consistent indicating strong instability developing as the cold upper low gets closer to the area. The models display surface-based LI values -5 to -9 with the greatest instability in the east section closer to greater low-level moisture. This instability combined with continued favorable h85 and h25 jet dynamics and a mid-level dry slow supports the potential for supercells ahead of an QLCS. Significant tornadoes (EF2 damage or greater) and large hail will be possible this afternoon and evening. The severe thunderstorm threat should end late tonight as the warm or occluded front shifts north of the forecast area with a loss of surface-based instability. Wrap-around moisture and cold air aloft associated with the upper low supports a continued shower chance with graupel possible. The NAM MOS supports wind close to lake wind advisory criteria. && .SHORT TERM /MONDAY THROUGH TUESDAY/... The deep low should be lifting northeast of the area Monday. Wrap-around moisture and cold temperatures aloft support a shower chance mainly early. Graupel will be possible because of the cold air aloft. The models were not consistent with the wind speed forecast Monday into Monday night with the NAM MOS showing the higher values. Based on the pressure gradient associated with the strong low north of the area and forecast consistency we followed the NAM. A lake wind advisory may be needed. It should be dry with less wind Tuesday as ridging moves into the area. The temperature guidance is likely too high Monday because of the cold upper low close to the area. Followed the consensus for the temperature Monday night and Tuesday. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A cold front is forecast to push through the forecast area Wednesday night or Thursday supporting a chance of showers. Much cooler yet seasonable temperatures will follow this front for Friday and Saturday. && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... Restrictions expected for a majority of the 24-hr TAF period. A return to mvfr/ifr conditions is currently underway at all taf sites. This is ahead of another developing round of showers and strong thunderstorms. Current region radar shows showers and storms across southern Alabama and Georgia. Near term guidance indicates this activity will be pushing northward overnight, and is expected to be nearing the CSRA sites between 07z-08z, and then into the Midlands sites between 08z-09z. Have trended tafs this direction. Models are consistent showing IFR/LIFR restrictions through the overnight period with a possible improvement to MVFR by mid Sunday morning associated with a dry slot. Damaging winds, large hail and tornadoes will be possible with strong storms through Sunday. EXTENDED AVIATION OUTLOOK...Showers and thunderstorms and associated restrictions are likely to continue Sunday evening and into Monday as the main upper trough crosses the region. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. && SYNOPSIS...99 NEAR TERM...99 SHORT TERM...99 LONG TERM...99 AVIATION...99
Hazardous weather outlook, Jan 22, 2:13 AM EST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 213 AM EST SUN JAN 22 2017 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-230745- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 213 AM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR...ESPECIALLY EARLY THIS MORNING AND ALSO LATE THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING WIND WITH TORNADOES POSSIBLE. LARGE HAIL MAY ALSO OCCUR. HEAVY RAIN WITH SOME OF THE SHOWERS MAY LEAD TO LOCALIZED FLOODING. A LAKE WIND ADVISORY MAY BE NEEDED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A LAKE WIND ADVISORY MAY BE NEEDED MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 10:15 AM EST | River Flood Warning | CAE | Orangeburg | 3 days |
| Jan 22, 2:19 PM EST | Special Weather Statement | CAE | Aiken | 41 min |
| Jan 22, 1:13 PM EST | Special Weather Statement | CAE | Burke, McDuffie, Richmond | 32 min |
Nearby
Lake Wind Advisories in South Carolina, 2017Lake Wind Advisories in Georgia, 2017Every lake wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.